# SDR AALA2019082879056

- Difficulty date: August 3, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 20,869 hours, 4,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA SHEAR PLATE BETWEEN FR 69 AND FR 70 AT -Y1292. REPLACED SHEAR PLATE PER SRM 51-42-11.
